# SDR ASAA2019111413332

- Difficulty date: November 11, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 16,618 hours, 5,384 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010560
- Condition: Faulted
- Location: Left
- Part time: 14,685 hours, 4,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO L/H FMC FAILING INFLIGHT REPORTS. GROUNDED - YES. REMOVED AND REPLACED #1 FMC REF B737-800 AMM 34-61-02 OPS TEST NORMAL. GROUND VERIFICATION GOOD.
